# SDR UHLA2012050700142

- Difficulty date: May 7, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N657RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000115
- Aircraft time: 19,116 hours, 11,838 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indicator
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 MCD LEFT GREEN LOCK INDICATOR NOT INDICATING GREEN WITH DOOR CLOSED AND ARMED.  ADJUSTED L1 DOOR LEFT GREEN VISUAL INDICATOR IAW AMM 52-11-20 AND CMM 52-11-22.
